# SDR CALA2013100791771

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 89,397 hours, 14,285 cycles
- Engine: Pwa PW4060
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Duct
- Condition: Leaking
- Location: Adp
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAT COMING FROM FLOOR IN ROW 27A.  FOUND DUCT LEAKING AT ADP U DUCT.  REPLACED ADP DUCT SEALS.  OPERATIONS & LEAK CHECKED GOOD.
